# SDR SWIA202156684

- Difficulty date: January 25, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS319.70 LOWER FRAME CORRODED BETWEEN STR 26L AND STR 26R   (C-CHECK) RO 3/4/2021     REPLACED LOWER FRAME SECTOR AT FS319.70 FROM STRINGER 25L TO 23R REF CRJ900 SRM 53-00-06-201-006-A01, SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
